[1] Alekseevski, D.V.:
Homogeneous Einstein metrics. Differential Geometry and its Applications (Proccedings of the Conference), 1987, 1-21, Univ. J. E. Purkyně, Brno,
MR 0923361
[2] Alekseevsky, D.V., Cortés, V.:
The twistor spaces of a para-quaternionic K{ä}hler manifold. Osaka Journal of Mathematics, 45, 1, 2008, 215-251, Osaka University and Osaka City University, Departments of Mathematics,
MR 2416658
[3] Arvanitoyeorgos, A., Chrysikos, I.:
Invariant Einstein metrics on generalized flag manifolds with two isotropy summands. Journal of the Australian Mathematical Society, 90, 2, 2011, 237-251, Cambridge University Press,
DOI 10.1017/S1446788711001303 |
MR 2821781
[4] Arvanitoyeorgos, A., Mori, K., Sakane, Y.:
Einstein metrics on compact Lie groups which are not naturally reductive. Geometriae Dedicata, 160, 1, 2012, 261-285, Springer,
DOI 10.1007/s10711-011-9681-1 |
MR 2970054
[5] Arvanitoyeorgos, A., Sakane, Y., Statha, M.:
New homogeneous Einstein metrics on quaternionic Stiefel manifolds. Advances in Geometry, 18, 4, 2018, 509-524, De Gruyter,
MR 3871412
[6] Benito, P., Draper, C., Elduque, A.:
Lie-Yamaguti algebras related to $\mathfrak {g}_2$. Journal of Pure and Applied Algebra, 202, 1-3, 2005, 22-54, Elsevier,
DOI 10.1016/j.jpaa.2005.01.003 |
MR 2163399
[7] Benito, P., Elduque, A., Martín-Herce, F.:
Nonassociative systems and irreducible homogeneous spaces. Recent Advances in Geometry and Topology, 2004, 65-76, Cluj Univ. Press, Cluj-Napoca,
MR 2113571
[8] Bertram, W.:
The geometry of Jordan and Lie structures. 1754, 2000, Springer-Verlag, Berlin, Lecture Notes in Mathematics 1754.
MR 1809879
[9] Besse, A.L.:
Einstein manifolds. 2008, Classics in Mathematics. Springer-Verlag, Berlin, Reprint of the 1987 edition.
MR 2371700
[10] Böhm, C., Kerr, M.M.:
Low-dimensional homogeneous Einstein manifolds. Transactions of the American Mathematical Society, 4, 2006, 1455-1468, JSTOR,
MR 2186982
[11] Boyer, C., Galicki, K.:
Sasakian geometry. 2008, Oxford Univ. Press,
MR 2382957
[12] Dancer, A.S., Jørgensen, H.R., Swann, A.F.:
Metric geometries over the split quaternions. Rendiconti del Seminario Matematico, Universit¸ e Politecnico di Torino, 63, 2, 2005, 119-139,
MR 2143244
[13] C. Draper: Holonomy and 3-Sasakian homogeneous manifolds versus symplectic triple systems. Transformation Groups, 2019, arXiv:1903.07815.
[14] C. Draper, A. Elduque: Classification of simple real symplectic triple systems. preprint.
[17] Elduque, A.:
The Magic Square and Symmetric Compositions II. Revista Matemática Iberoamericana, 23, 1, 2007, 57-84, Departamento de Matemáticas, Universidad Aut{ó}noma de Madrid,
MR 2351126
[19] Kashiwada, T.:
A note on a Riemannian space with Sasakian 3-structure. Natural Science Report, Ochanomizu University, 22, 1, 1971, 1-2,
MR 0303449
[20] Kerner, R.:
Ternary and non-associative structures. International Journal of Geometric Methods in Modern Physics, 5, 8, 2008, 1265-1294, World Scientific,
MR 2484553
[21] Meyberg, K.E.:
Eine Theorie der Freudenthalschen Tripelsysteme I, II (German). Koninklijke Nederlandse Akademie van Wetenschappen Proceedings. Series A = Indagationes Mathematicae, 30, 1968, 162-190,
DOI 10.1016/S1385-7258(68)50018-0 |
MR 0225838
[25] M.Y. Wang, W. Ziller:
Existence and non-existence of homogeneous Einstein metrics. Inventiones Mathematicae, 84, 1, 1986, 177-194, Springer-Verlag,
DOI 10.1007/BF01388738 |
MR 0830044
[26] Wolf, J.A.:
The geometry and structure of isotropy irreducible homogeneous spaces. Acta Mathematica, 120, 1968, 59-148, Institut Mittag-Leffler,
MR 0223501
[27] Yamaguti, K., Asano, H.:
On the Freudenthal's construction of exceptional Lie algebras. Proceedings of the Japan Academy, 51, 4, 1975, 253-258, The Japan Academy,
DOI 10.3792/pja/1195518629 |
MR 0374212